International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 665-676

On the Nachbin compactification of products of totally ordered spaces

D. C. Kent,1 Dongmei Liu,1 and T. A. Richmond2

1Department of Mathematics, Washington State University, Pullman 99164-3113, Washington, USA
2Department of Mathematics, Western Kentucky University, Bowling Green 42101, Kentucky, USA

Received 18 October 1993

Copyright © 1995 D. C. Kent et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Necessary and sufficient conditions are given for β0(X×Y)=β0X×β0Y, where X and Y are totally ordered spaces and β0X denotes the Nachbin (or Stone-Čech ordered) compactification of X.